Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

H Pylori 9-1-1

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
hp00
Posts: 3
Joined: Fri Feb 16, 2018 10:08 am

H Pylori 9-1-1

Post by hp00 » Fri Feb 16, 2018 10:37 am

Hi, I was diagnosed with H Pylori through Endoscopy this past January 8th, was put on Amoxicillin triple therapy, became itchy and was taken off immediately. Waited 2 weeks and was put on Bismuth, tratecycline, metronidazole, and omeprazole for 10 days, first couple of days were miserable, but it all changed towards the end, felt a lot better, no brain fog, a lot of good energy. One week after treatment symptoms started to crawl back up, anxiety, food intolerance, felt like shit again. Was it the bismuth that helped me feel better? Tried calling my doctor to give him some feed back but never called me back, its been two weeks now since i finished my treatment and decided to go see a new gastroentorologist, which i saw yesterday. Dr said i should've continued ppi for at least a month??? Dr recommended a new endoscopy, which im getting this saturday.

If anyone could please give some advise before Saturday. Is it too early for a new endoscopy? Dr did say to wait at least another week to get a feces test as well.

Im seeing a naturopath dr as well who specializes in reflexiology (examines the eyes) and says he still sees infection in my intestines as well in my stomach,BY THE WAY he was the one who initially to told me i had an infection and to go see an SPECIALIST and ask to be tested for h pylori.

Helico_expert
Site Admin
Posts: 2522
Joined: Wed Mar 02, 2011 7:20 am

Re: H Pylori 9-1-1

Post by Helico_expert » Fri Feb 16, 2018 3:02 pm

I agree that it's a bit too early for endoscopy. There will be very little change within one month. If there isnt anything serious in your first endoscopy, you can wait for another couple of months before the next endoscopy.

I think you should not take any PPI for at least 2 weeks before endoscopy.

and during the endoscopy, your specialist should at least order a CLOtest and histology test.

meanwhile, if can take PPI to control your symptom. If you have plans for recent endoscopy, then you'll need to use Ranitidine instead.

hp00
Posts: 3
Joined: Fri Feb 16, 2018 10:08 am

Re: H Pylori 9-1-1

Post by hp00 » Sat Feb 17, 2018 9:05 am

Thanks a lot for the reply, I was able to call off the endoscopy, I really dont wanna wait a few months to get retested, isn't 4-5 weeks the regualr wait time before getting retested?...... Is it normal for h Pylori to cause food sensitivities? I have become sensitive to chicken, tomato sauce, spicy sauces, and a lot of fruits, i don't get any stomach pain when i consume them but i do get like psychological effect, like brain fog, anxiety. What does ppi really help with??

Helico_expert
Site Admin
Posts: 2522
Joined: Wed Mar 02, 2011 7:20 am

Re: H Pylori 9-1-1

Post by Helico_expert » Sat Feb 17, 2018 11:09 am

H. pylori causes damage to your stomach and leads to a various of problem. Some people get sensitive to certain food and try avoiding them. My assistant for example, before treatment, he is avoiding almost every spice. Now that he is treated, he is happily enjoy every food.

in terms of retesting, you need to wait 4 weeks after you stop all medication, then only you are allowed to do breath or stool test.

PPI stands for proton pump inhibitor. It stops your stomach from producing acid.
when you have ulcers, the acid is going to make it worse. So when you stop the acid with PPI, your stomach get a chance to heal.
when you have reflux, the acid is going to burn your throat or corrode your teeth. So PPI can prevent damage on your throat and teeth.
when you are taking antibiotics, the acid is going to denature the antibiotics. So PPI can increase the effectiveness of antibiotics in the stomach in killing H. pylori.

hp00
Posts: 3
Joined: Fri Feb 16, 2018 10:08 am

Re: H Pylori 9-1-1

Post by hp00 » Wed Feb 21, 2018 1:56 am

Thanks a lot for the input, I’m going to wait another week to do any further testing.

Post Reply

Return to “Hot Topics and Common forum Issues”